# SDR VNAA202304181113

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 18,554 hours, 16,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS AT DAYTON INTERNATIONAL AIRPORT (DAY), MAINTENANCE REPORTS LIGHTNING STRIKE BURN MARK IN THE SKIN (P/N CC670-33102-3) AT FS 215 AT STR 17L BETWEEN 4 FASTENERS. DAMAGE MEASURES .190 X .125 X .020 AT THE DEEPEST POINT AND IS .310 AWAY FROM THE NEAREST FASTENER ROW. THE LH MIDDLE SKIN PANEL IS MADE FROM 2024-T3 AL CLAD SHEET, AND MEASURES .058 THICK. / COMPLETED PERMANENT REPAIR OF LH SKIN LIGHTENING STRIKE DAMAGE IAW EA 23-C9-53-0227 REV. A.
